# SDR SWIA200617627

- Difficulty date: December 27, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 28,993 hours, 41,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CABIN IS INOP.  REPLACED LIGHT BULB.  OPERATIONAL CHECKS GOOD.
